# SDR UIEA201811022489

- Difficulty date: October 31, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,968 hours, 22,702 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 8925
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN ZONE TEMP CONTROL VALVE INOPERATIVE.   REMOVED AND REPLACED THE LT MID CABIN AUX TRIM VALVE V135 IAW AMM 21-61-07, OPS CHECKED OK.
